# SDR CALA0800711

- Difficulty date: July 16, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 32,443 hours, 10,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15181211
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STATION 986 AND LBL 43 HAS CORROSION AT FASTENER HOLE AREA.  REMOVED DAMAGE AND INSTALLED REPAIR FLOORBEAM BS 986 LT 43 PER EC/RA 5321-01429.
